RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 1, Pages 34–35 (Mi dan4187)  

CONTROL THEORY

Nonuniform asymptotic stability of dynamical systems

V. P. Zhukov

Institute of Control Sciences of Russian Academy of Sciences, Moscow

Full text: PDF file (242 kB)

Bibliographic databases:
UDC: 62-501.52
Presented: Н. А. Кузнецов
Received: 31.10.1995

Citation: V. P. Zhukov, “Nonuniform asymptotic stability of dynamical systems”, Dokl. Akad. Nauk, 347:1 (1996), 34–35

Citation in format AMSBIB
\Bibitem{Zhu96}
\by V.~P.~Zhukov
\paper Nonuniform asymptotic stability of dynamical systems
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 1
\pages 34--35
\mathnet{http://mi.mathnet.ru/dan4187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392775}
\zmath{https://zbmath.org/?q=an:0900.93315}


Linking options:
  • http://mi.mathnet.ru/eng/dan4187
  • http://mi.mathnet.ru/eng/dan/v347/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020